MathSciNet Relay Station
MathSciNet bibliographic data
MR667755 81D99 (53A10 81C05 83C99)
Barbashov, B. M.; Nesterenko, V. V.; Chervyakov, A. M. General solutions of nonlinear equations in the geometric theory of the relativistic string. Comm. Math. Phys. 84 (1982), no. 4, 471–481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement